# SDR ANCF2012022700112

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N417AV
- Make and model: Airbus A320-214
- Aircraft serial: 4175
- Aircraft time: 5,567 hours, 4,685 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 87292325V06
- Part serial: VL2062005970
- Condition: Inoperative
- Location: Zone 100
- Part time: 4,500 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF VENT AVIONCS SYS FAULT ECAM ACTIONS PERFORMED NO HELP AND OUTLET VALVE REMAINS OPEN, AIRPLANE DEPRESURIZED.  IAW AMM 21-26-34 PB 401.  THE AVIONICS EQUIPMENT VENTILATION COMPUTER WAS REPLACED IAW AMM 21-26-53, PB 401 THE SKIN AIR OUTLET VALVE WAS REPLACED TEST SATISFACTORY.
